# SDR USAA920081110

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,521 hours, 37,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 137 - PHX - FWD CABIN FLASHLIGHT INOP.  MX REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
